Alert archive / Florida / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 23, NWS Miami, FL

June 29, 2014Collier County, Monroe County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 29, 2014, 4:16 PM EDT for Collier County, Monroe County, Florida. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2014, 4:16 PM EDT (20:16 UTC)
Expired
Jun 29, 2014, 4:30 PM EDT
In force
14 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

Counties Collier County, FL, Monroe County, FL

The radar

The Miami radar (KAMX), 69 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.3 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2014-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 859 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2014-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
859 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
1064 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

480 
WUUS52 KMFL 292016
SVRMFL
FLC021-087-292030-
/O.NEW.KMFL.SV.W.0023.140629T2016Z-140629T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
416 PM EDT SUN JUN 29 2014

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN COLLIER COUNTY IN SOUTHWEST FLORIDA...
  NORTHERN MAINLAND MONROE COUNTY IN SOUTHWEST FLORIDA...

* UNTIL 430 PM EDT

* AT 416 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED NEAR LOOP ROAD EE CENTER...OR
  NEAR MONROE STATION...AND MOVING SOUTH AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MONROE STATION...LOOP ROAD EE CENTER...OASIS RANGER STATION...
  WILDERNESS WATERWAY...BIG CYPRESS NATIONAL PRESERVE AND LOOP ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2556 8106 2557 8106 2557 8110 2558 8110
      2560 8112 2560 8113 2561 8113 2561 8111
      2562 8112 2561 8114 2559 8115 2558 8115
      2557 8112 2558 8117 2559 8121 2589 8109
      2585 8089 2553 8092
TIME...MOT...LOC 2016Z 012DEG 25KT 2580 8101 

$$

SI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:01 PM EDT, 1 hour 15 minutes earlier.

Area forecast discussion, Jun 29, 3:01 PM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
301 PM EDT SUN JUN 29 2014

.DISCUSSION...
SOUTH FLORIDA CONTINUES TO BE ON THE SUBSIDENCE SIDE OF AN AREA OF
LOW PRESSURE ACROSS THE WESTERN ATLANTIC. THIS COMBINED WITH
RIDGING ACROSS THE NORTHEASTERN GULF OF MEXICO HAS INHIBITED
CONVECTIVE DEVELOPMENT ACROSS THE AREA THUS FAR. STORMS REMAIN
CONFINED ACROSS THE PALM BEACH METRO AREAS AS OF 2 PM BUT SHOULD
SPREAD SOUTH AND WESTWARD THROUGH THE REMAINDER OF THE AFTERNOON
AND EARLY EVENING DUE TO OUTFLOW BOUNDARY INTERACTIONS.

THE MAIN STORY OVER THE NEXT FEW DAYS WILL CONTINUE TO BE THE
MOVEMENT OF AN AREA OF DISTURBED WEATHER CENTERED OFF THE
NORTHEAST FLORIDA COAST. THE NATIONAL HURRICANE CENTER IS NOW
PREDICTING A 60 PERCENT CHANCE THAT THIS LOW WILL DEVELOP INTO A
TROPICAL CYCLONE OVER THE NEXT 48 HOURS...AND AN 80 PERCENT CHANCE
OVER THE NEXT 5 DAYS. MODELS AGREE ON TRACKING THIS LOW TO THE
SOUTHWEST OVER THE NEXT FEW DAYS POSITIONING IT JUST OFF THE EAST
COAST OF CENTRAL FLORIDA BY TUESDAY. THE ECMWF STILL HOLDS ON TO A
MORE AGGRESSIVE SOLUTION THAN THE GFS WITH REGARD TO INTENSITY.
THE AFFECT OF THIS LOW ON THE WEATHER FOR SOUTH FLORIDA LOOKS TO
BE MINIMAL AT THIS TIME...OTHER THAN ENHANCING SHOWER AND
THUNDERSTORM CHANCES FOR THE EAST COAST THROUGH THE FIRST HALF OF
NEXT WEEK.

AN UPPER LEVEL TROUGH IS FORECAST TO PUSH INTO THE UPPER GREAT
LAKES AND MIDWEST ON WEDNESDAY. IF THE LOW PRESSURE AREA IS STILL
STALLED OFF THE EAST COAST OF CENTRAL FLORIDA...IT IS THEN
FORECAST TO BEGIN MOVING OFF TO THE NORTHEAST. WITH A STRONGER
AREA OF LOW PRESSURE...AS THE ECWMF SHOWS...THE REGION WOULD BE
UNDER WESTERLY FLOW...WITH SHOWERS AND STORMS MAINLY ACROSS THE
EAST COAST METRO AREAS. THE GFS SOLUTION BRINGS IN SOME DRIER AIR
AND SAHARAN DUST TO AT LEAST THE SOUTHERN PORTIONS OF THE
REGION...BUT WITH A TYPICAL LIGHT FLOW/SEA BREEZE REGIME. SO WENT
CLOSE TO CLIMO FOR THE REST OF THE PERIOD.

&&

.AVIATION...
CONVECTION HAS BEEN SLOW TO START TODAY DUE TO THE PRESENCE OF DRY
AIR ABOVE THE BOUNDARY LAYER. THE FIRST SHOWERS AND THUNDERSTORMS
ARE DEVELOPING AROUND PBI AND DRIFTING SOUTHWARD ALONG THE COAST. A
FEW MORE HOURS ARE PROBABLY NEEDED FOR CONVECTION TO FORM TOWARD THE
INTERIOR AND THE REST OF THE EAST COAST TERMINALS. THUS STARTED VCTS
AT 19Z FOR THE REMAINING EAST COAST TERMINALS AND 21Z FOR NAPLES.
MORE MOISTURE IS FORECAST FOR MONDAY WHICH WILL PROBABLY ALLOW FOR
CONVECTION TO START EARLIER BETWEEN 15-16Z.

&&

.MARINE...
AN AREA OF LOW PRESSURE IS FORECAST TO PUSH SOUTHWESTWARD THROUGH
MONDAY MORNING. WINDS MAY BEGIN TO INCREASE OUT OF THE SOUTHWEST
TO AROUND 15 KNOTS ON MONDAY AS THE LOW STALLS EAST OF CENTRAL
FLORIDA. RAIN CHANCES ARE ALSO FORECAST TO INCREASE MONDAY AND
TUESDAY...ESPECIALLY OVER THE ATLANTIC WATERS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  74  88  75  89 /  20  60  30  60
FORT LAUDERDALE  78  90  78  90 /  20  60  30  50
MIAMI            76  89  77  90 /  20  60  30  50
NAPLES           77  90  75  89 /  20  50  20  30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

SHORT TERM...10/CD
LONG TERM....84/AK
AVIATION...71/JE
Hazardous weather outlook, Jun 29, 4:22 AM EDT, 11 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
422 AM EDT SUN JUN 29 2014

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
292215-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
422 AM EDT SUN JUN 29 2014

...NUMEROUS THUNDERSTORMS MUCH OF AREA THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON
OVER MUCH OF SOUTH FLORIDA, PRIMARILY FROM MIAMI-DADE, BROWARD AND
PALM BEACH COUNTIES WEST TO THE EVERGLADES AND BIG CYPRESS AREAS.
SCATTERED THUNDERSTORMS ARE EXPECTED ELSEWHERE, INCLUDING THE
ATLANTIC AND GULF WATERS. THE MAIN THREATS WILL BE OCCASIONAL TO
FREQUENT LIGHTNING STRIKES, GUSTY WINDS, VERY HEAVY RAINFALL AND
SMALL HAIL.

WIND: THE STRONGEST STORMS HAVE THE POTENTIAL OF PRODUCING WIND
GUSTS OF 40 TO 50 MPH, ESPECIALLY IN AREAS OF GREATER THUNDERSTORM
CONCENTRATION THIS AFTERNOON.

HAIL: THE STRONGEST STORMS HAVE THE POTENTIAL OF PRODUCING SMALL
HAIL, ESPECIALLY IN AREAS OF GREATER THUNDERSTORM CONCENTRATION
THIS AFTERNOON.

FLOODING: MINOR FLOODING OF STREETS, DITCHES AND POORLY-DRAINED
AREAS IS POSSIBLE IN AREAS OF GREATEST THUNDERSTORM CONCENTRATION
THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED TO NUMEROUS THUNDERSTORMS ARE ONCE AGAIN EXPECTED MONDAY
AND TUESDAY, FAVORING INTERIOR AND EAST AND INCLUDING THE ATLANTIC
WATERS. BY MID TO LATE WEEK, THE GREATEST CONCENTRATION OF
THUNDERSTORMS MAY SHIFT TO THE INTERIOR AND LAKE OKEECHOBEE AREAS,
WITH LESSER COVERAGE POSSIBLE NEAR THE ATLANTIC AND GULF COASTS.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

MOLLEDA

In the hours before

Special weather statement, Jun 29, 1:58 PM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
158 PM EDT SUN JUN 29 2014

FLZ068-168-291830-
COASTAL PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
158 PM EDT SUN JUN 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COASTAL PALM BEACH
COUNTY AND CENTRAL METRO PALM BEACH COUNTY...

* UNTIL 230 PM EDT

* AT 158 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM OVER GUN CLUB ESTATES...OR NEAR WEST PALM
  BEACH...MOVING SOUTH AT 25 MPH.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

* THE STORM WILL AFFECT...
  WEST PALM BEACH...BOYNTON BEACH...DELRAY BEACH...LAKE WORTH...
  RIVIERA BEACH...PALM BEACH...OCEAN RIDGE...GREENACRES...PALM
  SPRINGS...LANTANA...ATLANTIS...HAVERHILL...CLOUD LAKE...VILLAGE OF
  GOLF...GUN CLUB ESTATES...ROYAL PALM ESTATES...DOWNTOWN WEST PALM
  BEACH...PALM BEACH INTERNATIONAL AIRPORT...LAKE BELVEDERE ESTATES
  AND DUNES ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.

&&

LAT...LON 2663 8004 2670 8005 2659 8005 2662 8004
      2659 8004 2658 8005 2655 8004 2646 8006
      2646 8019 2678 8013 2678 8004 2671 8005
      2677 8004 2669 8003
TIME...MOT...LOC 1758Z 008DEG 22KT 2667 8010

10
Special weather statement, Jun 29, 2:29 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
229 PM EDT SUN JUN 29 2014

FLZ067-068-168-291915-
COASTAL PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
INLAND PALM BEACH COUNTY FL-
229 PM EDT SUN JUN 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR COASTAL PALM BEACH COUNTY...METRO
PALM BEACH COUNTY AND NORTHEASTERN INLAND PALM BEACH COUNTY...

* UNTIL 315 PM EDT

* AT 229 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM OVER SCHALL CIRCLE...OR NEAR WEST PALM BEACH...
  MOVING SOUTH AT 25 MPH.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

* THE STORM WILL AFFECT...
  WEST PALM BEACH...BOYNTON BEACH...DELRAY BEACH...WELLINGTON...
  JUPITER...PALM BEACH GARDENS...LAKE WORTH...RIVIERA BEACH...PALM
  BEACH...TEQUESTA...JUNO BEACH...OCEAN RIDGE...GREENACRES...ROYAL
  PALM BEACH...PALM SPRINGS...NORTH PALM BEACH...LANTANA...LAKE
  PARK...ATLANTIS AND HAVERHILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.

&&

LAT...LON 2645 8006 2644 8020 2696 8022 2697 8013
      2695 8012 2694 8012 2695 8010 2697 8012
      2697 8009 2681 8004 2682 8004 2680 8003
      2680 8005 2669 8003
TIME...MOT...LOC 1829Z 355DEG 22KT 2675 8013

10
Local storm report, Jun 29, 2:37 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
237 PM EDT SUN JUN 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     TSTM WND GST     2 ESE HAVERHILL         26.68N  80.10W
06/29/2014  M58 MPH          PALM BEACH         FL   ASOS

&&

EVENT NUMBER MFL1400243

KOB
Local storm report, Jun 29, 2:37 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED TIME OF EVENT
NATIONAL WEATHER SERVICE MIAMI FL
237 PM EDT SUN JUN 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 PM     TSTM WND GST     2 ESE HAVERHILL         26.68N  80.10W
06/29/2014  M58 MPH          PALM BEACH         FL   ASOS

&&

EVENT NUMBER MFL1400243

KOB
Special weather statement, Jun 29, 3:40 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
340 PM EDT SUN JUN 29 2014

FLZ067-292015-
INLAND PALM BEACH COUNTY FL-
340 PM EDT SUN JUN 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN INLAND PALM BEACH
COUNTY ...

* UNTIL 415 PM EDT

* AT 340 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
  MILES SOUTH OF INDIANTOWN...MOVING SOUTH AT 25 MPH.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH.  LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

* THE STORM WILL AFFECT...
  LION COUNTRY SAFARI PARK...THE ACREAGE AND LOXAHATCHEE NWR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.

&&

LAT...LON 2660 8033 2666 8062 2696 8052 2696 8033
      2695 8026
TIME...MOT...LOC 1940Z 012DEG 20KT 2689 8042

SI
Special weather statement, Jun 29, 4:12 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
412 PM EDT SUN JUN 29 2014

FLZ070-073-075-292045-
INLAND MIAMI-DADE COUNTY FL-INLAND COLLIER COUNTY FL-
MAINLAND MONROE FL-
412 PM EDT SUN JUN 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL INLAND MIAMI-DADE
COUNTY...SOUTHEASTERN INLAND COLLIER COUNTY AND NORTHEASTERN MAINLAND
MONROE...

* UNTIL 445 PM EDT

* AT 411 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  OVER LOOP ROAD EE CENTER...OR 9 MILES SOUTHEAST OF MONROE
  STATION...MOVING SOUTH AT 15 MPH.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

* THE STORM WILL AFFECT...
  LOOP ROAD EE CENTER...OASIS RANGER STATION...BIG CYPRESS NATIONAL
  PRESERVE AND LOOP ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.

&&

LAT...LON 2558 8111 2560 8112 2560 8113 2561 8113
      2561 8111 2562 8112 2561 8114 2560 8114
      2559 8115 2560 8115 2587 8105 2584 8086
      2555 8086
TIME...MOT...LOC 2011Z 009DEG 15KT 2579 8097

SI

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 1:58 PM EDTSpecial Weather StatementMFLPalm Beach32 min
Jun 29, 2:29 PM EDTSpecial Weather StatementMFLPalm Beach46 min
Jun 29, 3:40 PM EDTSpecial Weather StatementMFLPalm Beach35 min
Jun 29, 4:12 PM EDTSpecial Weather StatementMFLMonroe33 min
Jun 29, 4:51 PM EDTSpecial Weather StatementMFLMonroe24 min
Jun 29, 4:56 PM EDTSpecial Weather StatementMFLMonroe19 min
Jun 29, 5:00 PM EDTSpecial Weather StatementMFLMiami-Dade15 min
Jun 29, 5:45 PM EDTSpecial Weather StatementMFLMiami-Dade15 min
Jun 29, 6:07 PM EDTSevere Thunderstorm WarningMFLMiami-Dade23 min

Nearby

Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.